Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
192 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest remedy for rash with dizziness and fuzzy vision

Hi,my son, 30 yrs old, has Asperger s syndrome, higher functioning, is into sports, rowing, powerlifting,athletics, fit and active. One month ago started feeling off colour, dry retching, dizzy with visual disturbances. Sleeps well, good appetite. Seen by a dr, started on losec 20mg one a day, symptoms hadn t improved after week, losec increased to 20 mg Twice daily, continued on that for 2 weeks then reduced back to 20mg once daily, as all symptoms improved. 2 days ago developed rash on trunk, stopped losec in case that was the cause, now dry retching again and not feeling that great. Still has rash, bit lethargic, dizzy, vision bit fuzzy. Any thoughts?
Fri, 31 Jul 2020
Report Abuse
General & Family Physician 's  Response
Hello,

The symptoms of rash, dizziness associated with watery eyes or fuzzy vision are commonly due to drug allergy. Since your son has the history of having Asperger syndrome you are suggested to contact his treating doctor and discuss with him the present symptoms of your son, so that either the medicines can be monitored, doses reduced or replaced by other medication that suits him better.

Since your son got the rash after taking Losec 20 mg, the medicine can be stopped or doses reduced. You are suggested to get your son examined by a dermatologist & get him treated. In the meantime, the medicine/drug causing the allergy should be withdrawn. Antihistamines are recommended to ease the symptoms caused due to the allergic reactions.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Nupur K., General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on Skin rash


Suggest remedy for rash with dizziness and fuzzy vision

Hello, The symptoms of rash, dizziness associated with watery eyes or fuzzy vision are commonly due to drug allergy. Since your son has the history of having Asperger syndrome you are suggested to contact his treating doctor and discuss with him the present symptoms of your son, so that either the medicines can be monitored, doses reduced or replaced by other medication that suits him better. Since your son got the rash after taking Losec 20 mg, the medicine can be stopped or doses reduced. You are suggested to get your son examined by a dermatologist & get him treated. In the meantime, the medicine/drug causing the allergy should be withdrawn. Antihistamines are recommended to ease the symptoms caused due to the allergic reactions. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Nupur K., General & Family Physician